See Alike in...

Alike App

Browser

Dani215

326d

What are others' experience with botox? It's been a whole year since my first injection, and I did notice a slight decrease in migraine days. However, they are still very debilitating and can still get up to 4 migraines a week. Injection days are some of my worst days ever. I dread having to go in every 3 months, and I feel like I'm always leaving the doctors office crying afterward. I don't know if maybe I should continue, and it'll get better or try my luck with other medications.

    • Dani215

      313d

      Thank you so much! Yeah, I figured it wasn't as worth it. My doctor did want me to do Emgality, but my insurance wouldn't cover it at the time. I'm hopefully going to see my doctor soon now that I have slightly better insurance

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion